# SDR QXEA9700165

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,711 hours
- Component: Dhav, 82510202001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY FLASHLIGHT INOP.  REPLACED COCKPIT OVERHEAD LIGHT, OPERATIONAL CHECKS GOOD.
